Joaquim Ortega-Cerdà

Joaquim Ortega-Cerdà

Joaquim Ortega-Cerdà
PhD in Mathematics from the Universitat Autònoma de Barcelona
Professor at Universitat de Barcelona

Personal webpage

email: jortega@ub.edu

Biosketch

He did his thesis in Mathematics at the Universitat Autònoma de Barcelona. He was a postdoc researcher in the University of Wisconsin at Madison in 1995 where he returned as a visiting professor during the course 2004/2005. He has worked at the Universitat Autonòma de Barcelona and at the Universitat Politècnica de Catalunya. Currently he is a professor at the University of Barcelona since 1997.

He has done several long research stays at the Mittag-Leffler Institute, Center for Advanced Studies at Oslo and at the Universities of Goteborg and Trondheim where he has regular collaborators and shorter visits at the Mathematical Research Institute of Oberwolfach and the Simons Center for Geometry and Physics.

He is an invited lecturer at the European Congress of Mathematics in Berlin 2016.

 

Research Interests

The main research line is complex analysis in one and several variables.

Particularly the study of the inhomogeneous Cauchy-Riemann equation to tackle  problems as the size of the Bergman kernel or the description of zero sets, sampling an interpolating sequences.

Dirichlet series, from a a point of view of function theory in the infinite dimensional polydisk.

Random point processes and optimal configuration sets.

 

Selected publications

  • Lev, N.; Ortega-Cerdà, J. Equidistribution estimates for Fekete points on complex manifolds. Journal Of The European Mathematical Society (to appear)
  • Defant, A.; Frerick, L.; Ortega-Cerdà, J.; Ounaïes, M.; Seip, K. The Bonenblust-Hille inequality for homogeneous polynomials is hypercontractive. Annals of Mathematics. 174 (1), pp. 485 – 497, 2011
  • Marco, N.; Massaneda, X.; Ortega-Cerdà, J. Interpolating and sampling sequences for entire functions. Geom. Funct. Anal. 13 (2003), no. 4, 862–914
  • Gröchenig, Karlheinz; Ortega-Cerdà, Joaquim; Romero, José Luis Deformation of Gabor systems. Adv. Math. 277 (2015), 388–425
  • Ortega-Cerdà, Joaquim; Seip, Kristian Fourier frames. Annals of Mathematics 155 (2002), no. 3, 789–806